IJPAM: Volume 107, No. 2 (2016)
WITH INTRASPECIES COMPETITION USING
ADOMIAN DECOMPOSITION METHOD
Department of Mathematics and Statistics
Tshwane University of Technology
Private Bag X680, Pretoria, SOUTH AFRICA
Abstract. In this paper, Infinite series solutions of prey-predator system with intraspecies competition is obtained using the Adomian decomposition method. The approximated solutions are shown graphically. The results reveals that Adomian decomposition method is an altenative method of solving systems of non-linear equations. The software used in this paper is Mathematica 10.
Received: December 21, 2015
AMS Subject Classification: 74H10, 37N25, 46N60, 65M12
Key Words and Phrases: Adomian decomposition method, series solution, Adomian polynomial, prey-predator system, intraspecies competition
Download paper from here.
DOI: 10.12732/ijpam.v107i2.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 439 - 447